Alert archive / Arizona / Lake Wind Advisories in 2011

Lake Wind Advisory 3, NWS Las Vegas, NV

January 13, 2011Mohave County, Arizona; San Bernardino County, California

NWS Las Vegas, NV issued this lake wind advisory at Jan 13, 2011, 3:50 PM MST for Mohave County, Arizona; San Bernardino County, California. It took effect at Jan 14, 2011, 11:00 AM MST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jan 13, 2011, 3:50 PM MST (22:50 UTC)
In effect from
Jan 14, 2011, 11:00 AM MST
Expired
Jan 14, 2011, 7:00 PM MST
In force
8 hr
Issued by
NWS Las Vegas, NV

Counties Mohave County, AZ, San Bernardino County, CA

The radar

The Las Vegas radar (KESX), 48 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.8 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2011-01-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2011-01-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2423 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

647 
WWUS75 KVEF 132250
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
250 PM PST THU JAN 13 2011

...A LAKE WIND ADVISORY HAS BEEN ISSUED FOR A PORTION OF THE
COLORADO RIVER ON FRIDAY...

.AS SURFACE HIGH PRESSURE BUILDS IN ACROSS THE NORTHERN GREAT
BASIN NORTH WINDS WILL INCREASE DOWN THE COLORADO RIVER VALLEY
FRIDAY. THE WIND WILL BE STRONGEST SOUTH OF HOOVER DAM FROM LAKE
MOHAVE TO LAKE HAVASU.

AZZ002-036-CAZ527-NVZ021-141200-
/O.NEW.KVEF.LW.Y.0003.110114T1800Z-110115T0200Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK...
BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN
250 PM PST THU JAN 13 2011 /350 PM MST THU JAN 13 2011/

...LAKE WIND ADVISORY IN EFFECT FROM 10 AM PST /11 AM MST/ TO 6 PM
PST /7 PM MST/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A LAKE WIND
ADVISORY FOR THE LAKE MEAD NATIONAL RECREATION AREA...LAKE HAVASU
AND FORT MOHAVE AND THE UPPER COLORADO RIVER VALLEY OF EASTERN SAN
BERNARDINO COUNTY...WHICH IS IN EFFECT FROM 10 AM PST /11 AM MST/
TO 6 PM PST /7 PM MST/ FRIDAY.

* LOCATION: SOUTHERN PORTION OF THE LAKE MEAD NATIONAL RECREATION
  AREA FROM LAKE MOHAVE SOUTH TO LAKE HAVASU.

* TIMING: NORTH WINDS WILL INCREASE FRIDAY MORNING BUT BE
  STRONGEST BETWEEN NOON AND 6 PM PST FRIDAY.

* WINDS: SUSTAINED NORTH WIND 20 TO 25 MPH WITH GUSTS UP TO 40
  MPH AT TIMES.

* IMPACTS: A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON
  AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOATERS IN THE LAKE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION
IF VENTURING ONTO AREA LAKES. THESE WINDS WILL MAKE OPEN WATERS OF
LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH
MAY TIP OR SWAMP SMALLER CRAFT. FOR YOUR PERSONAL SAFETY...AVOID
THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS.

&&

$$

PIERCE
3 follow-up statements
473 
WWUS75 KVEF 141117
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
317 AM PST FRI JAN 14 2011

.NORTHERLY SURFACE PRESSURE GRADIENTS ARE CONTINUING TO BUILD OVER
THE AREA WHICH WILL ALLOW FOR NORTH WINDS TO FORM ALONG THE
COLORADO RIVER VALLEY TODAY. THE STRONGEST WINDS ARE EXPECTED
SOUTH OF HOOVER DAM FROM LAKE MOHAVE TO LAKE HAVASU.

AZZ002-036-CAZ527-NVZ021-141930-
/O.CON.KVEF.LW.Y.0003.110114T1800Z-110115T0200Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK...
BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN
317 AM PST FRI JAN 14 2011 /417 AM MST FRI JAN 14 2011/

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM PST /11 AM MST/
THIS MORNING TO 6 PM PST /7 PM MST/ THIS EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM PST /11 AM MST/
THIS MORNING TO 6 PM PST /7 PM MST/ THIS EVENING FOR LAKE HAVASU
AND FORT MOHAVE...LAKE MEAD NATIONAL RECREATION AREA...AND SAN
BERNARDINO COUNTY UPPER COLORADO RIVER VALLEY.

* LOCATION: SOUTHERN PORTION OF THE LAKE MEAD NATIONAL RECREATION 
  AREA FROM LAKE MOHAVE SOUTH TO LAKE HAVASU. 

* TIMING: NORTH WINDS WILL INCREASE THIS MORNING BUT BE STRONGEST
  BETWEEN NOON AND 6 PM PST TODAY.

* WINDS: SUSTAINED NORTH WIND 20 TO 25 MPH WITH GUSTS TO NEAR 40
  MPH AT TIMES.

* IMPACTS: A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE
  ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY 
  PRONE TO CAPSIZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOATERS IN THE LAKE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION
IF VENTURING ONTO AREA LAKES. THESE WINDS WILL MAKE OPEN WATERS OF
LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY
TIP OR SWAMP SMALLER CRAFT. FOR YOUR PERSONAL SAFETY...AVOID THE
OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS.

&&

$$
990 
WWUS75 KVEF 141930
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1130 AM PST FRI JAN 14 2011

AZZ002-036-CAZ527-NVZ021-150200-
/O.CON.KVEF.LW.Y.0003.000000T0000Z-110115T0200Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK...
BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN
1130 AM PST FRI JAN 14 2011 /1230 PM MST FRI JAN 14 2011/

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST /7 PM MST/
THIS EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST /7 PM MST/
THIS EVENING FOR THE LAKE MEAD NATIONAL RECREATION AREA...LAKE
HAVASU AND FORT MOHAVE AND THE SAN BERNARDINO COUNTY UPPER
COLORADO RIVER VALLEY.

* LOCATION: SOUTHERN PORTION OF THE LAKE MEAD NATIONAL RECREATION
  AREA...INCLUDING LAKE MOHAVE FROM COTTONWOOD COVE SOUTH TO LAKE
  HAVASU.

* TIMING: THROUGH 6 PM PST TODAY.

* WINDS: SUSTAINED NORTH WIND 20 TO 25 MPH WITH GUSTS TO NEAR 40
  MPH AT TIMES. AT 11 AM PST...AN AUTOMATED STATION AT COTTONWOOD
  COVE REPORTED A NORTH WIND OF 24 MPH...A 27 MPH NORTH WIND WAS
  REPORTED AT NEEDLES AIRPORT AND 24 MPH AT BULLHEAD CITY.

* IMPACTS: A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE 
  ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY 
  PRONE TO CAPSIZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOATERS IN THE LAKE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION
IF VENTURING ONTO AREA LAKES. THESE WINDS WILL MAKE OPEN WATERS OF
LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY
TIP OR SWAMP SMALLER CRAFT. FOR YOUR PERSONAL SAFETY...AVOID THE
OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS.

&&

$$

PIERCE
337 
WWUS75 KVEF 150150
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
550 PM PST FRI JAN 14 2011

AZZ002-036-CAZ527-NVZ021-150300-
/O.EXP.KVEF.LW.Y.0003.000000T0000Z-110115T0200Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK...
BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN
550 PM PST FRI JAN 14 2011 /650 PM MST FRI JAN 14 2011/

...LAKE WIND ADVISORY WILL EXPIRE AT 6 PM PST /7 PM MST/ THIS
EVENING...

THE LAKE WIND ADVISORY FOR THE LAKE MEAD NATIONAL RECREATION AREA
AND THE COLORADO RIVER VALLEY WILL EXPIRE AT 6 PM PST /7 PM MST/
THIS EVENING.

NORTH WINDS WERE SUBSIDING THIS EVENING. ALTHOUGH ISOLATED GUSTS
TO 30 MPH MAY PERSIST IN THE LAUGHLIN BULLHEAD CITY AREA THROUGH
LATE EVENING...THE THREAT FOR WIDESPREAD SUSTAINED WINDS OF 25 MPH
HAD ENDED. THEREFORE...THE LAKE WIND ADVISORY WILL BE ALLOWED TO
EXPIRE. 

$$

MORGAN

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this lake wind advisory went out at Jan 13, 3:43 PM MST, 7 minutes earlier.

Area forecast discussion, Jan 13, 3:43 PM MST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
243 PM PST THU JAN 13 2011

.SYNOPSIS...A WEAK WEATHER DISTURBANCE WILL CLIP EAST CENTRAL NEVADA
AND BRING A SLIGHT CHANCE OF SNOW TO THE NORTHERN LINCOLN COUNTY
MOUNTAINS THIS EVENING. HIGH PRESSURE BUILDING IN ACROSS THE
NORTHERN GREAT BASIN FRIDAY WILL LEAD TO AN INCREASE IN NORTH WINDS
DOWN THE COLORADO RIVER VALLEY. THE STRONGEST WINDS WILL BE FROM
LAKE MOHAVE SOUTH TO LAKE HAVASU. A STRONG RIDGE OF HIGH PRESSURE
WILL THEN REMAIN OVER THE REGION INTO THE WEEKEND WITH HIGH
TEMPERATURES CLIMBING TO SEVERAL DEGREES ABOVE NORMAL.
&&

.SHORT TERM...SHORTWAVE NEARING NORTHWEST NEVADA THIS AFTERNOON WITH
RADAR DETECTING LIGHT RAIN AND SNOW SHOWERS NORTH OF HIGHWAY 50 IN
CENTRAL NEVADA. SHORTWAVE PROGGED TO BRUSH BY EAST CENTRAL NEVADA
THIS EVENING BRINGING A SLIGHT CHANCE OF SNOW SHOWERS TO NORTHERN
LINCOLN COUNTY. DRY ELSEWHERE. SURFACE HIGH PRESSURE BUILDS IN
BEHIND EXITING SHORTWAVE TROUGH FRIDAY LEADING TO AN INCREASE IN
NORTH WINDS DOWN THE COLORADO RIVER VALLEY. MODEL SFC/H925 WINDS AS
WELL AS NUMERIC OUTPUT PLACE THE STRONGEST WINDS FROM LAKE MOHAVE
SOUTH TO LAKE HAVASU. A LAKE WIND ADVISORY WILL BE ISSUED WITH THIS
AFTERNOONS PACKAGE AND RUN FROM 10 AM PST - 6 PM PST FRIDAY.

FOR THE WEEKEND...THE GREAT BASIN AND MOJAVE DESERT WILL LIE UNDER A
DRY NORTHWEST FLOW WITH RIDGE OFF THE THE SOUTHERN CALIFORNIA COAST
DIRECTING STORMS AND MOISTURE INTO THE PACIFIC NORTHWEST. VARIABLE
MID AND HIGH CLOUDS WILL BE ENTRAINED IN THE NORTHWEST FLOW WITH
MODELS SUGGESTING MORE IN THE WAY OF CLOUDINESS ON SUNDAY. EXPECT
SOME MILD TEMPERATURES FOR MID-JANUARY.

.LONG TERM...MONDAY LOOKS TO BE THE MILDEST DAY OF THE FORECAST
PERIOD AS THE UPPER RIDGE OFF OF SOCAL BUILDS INTO THE SOUTHWEST
CREATING RISING HEIGHTS. MODEL RH SHOWS LITTLE IN THE WAY OF
SIGNIFICANT MOISTURE AROUND THEN SO SUNSHINE SHOULD BE ABUNDANT.
TEMPS WILL WARM TO 8 TO 10 DEGREES ABOVE NORMAL WHICH WILL PLACE
MOST VALLEY LOCATIONS IN THE 60S WITH THE LOWEST MOJAVE DESERT
VALLEYS IN THE LOW TO MID 70S. BY TUESDAY HEIGHTS BEGIN TO LOWER AS
A SYSTEM BEGINS TO APPROACH FROM THE NORTHWEST. HOWEVER TEMPS ALOFT
REMAIN NEARLY AS WARM ON TUESDAY AS THEY ARE ON MONDAY AND WITH A
BIT BETTER SHOT AT SOME MIXING THEN...HIGHS SHOULD BE CLOSE TO WHAT
WE SEE ON MONDAY - WHICH TRANSLATES INTO ANOTHER DAY WITH HIGHS AT
LEAST 6-8 DEGREES ABOVE NORMAL.

THE BIG CHANGE LOOKS TO ARRIVE ON WEDNESDAY AS MODELS INDICATE
ANOTHER SYSTEM WILL DROP SOUTHEASTWARD ACROSS THE GREAT BASIN. THE
GFS AND MOST OF THE GFS ENSEMBLES HAVE BACKED OFF ON THIS SYSTEM
PASSING THROUGH AS A DEEPER TROUGH HOWEVER THE GEM AND A FEW GFS
ENSEMBLES STILL SHOW A SOMEWHAT DEEPER POSITIVE TILTED TROUGH
SWINGING THROUGH WHILE THE 12Z ECMWF HAS TRENDED TOWARDS CLOSING OFF
AN AREA OF LOW PRESSURE OVER CENTRAL CALIFORNIA/CENTRAL NEVADA. FOR
NOW I LEANED TOWARDS THE GEM SOLUTION BUT AS A TIP OF THE HAT
TOWARDS THE ECMWF DID ALLOW FOR SLIGHT CHANCE POPS MAINLY OVER THE
HIGHER ELEVATIONS IN THE NORTHERN HALF OF THE AREA AS WELL AS IN THE
VALLEYS OF LINCOLN COUNTY. A NORTHWEST TRAJECTORY IS TYPICALLY DRY
FOR OUR AREA. SOME ENHANCEMENT OF WINDS SHOULD ALSO TAKE PLACE AS
THIS TROUGH SWINGS ON THROUGH. TEMPS WILL DROP SEVERAL MORE DEGREES
ON WEDNESDAY WITH FURTHER COOLING EXPECTED ON THE BACK SIDE OF THE
SYSTEM FOR THURSDAY AND FRIDAY. THE CURRENT FORECAST IS AT OR BELOW
THE COLDER MODEL GUIDANCE WHICH WOULD PUSH TEMPS TO RIGHT AROUND
NORMAL.
&&

.AVIATION...FOR MCCARRAN...OVERALL WINDS WILL BE LESS THAN 6 KTS
THROUGH FRIDAY AFTERNOON. DIRECTIONS WILL FAVOR A SOUTHWEST WIND
THIS EVENING TRENDING TOWARDS THE NORTHWEST LATE TONIGHT AS A WEAK
SYSTEM MOVES THROUGH THE AREA. BY 17Z FRIDAY WINDS WILL FAVOR A MORE
NORTH-NORTHEAST DIRECTION. MAINLY SCT-BKN CLOUDS AOA 20K FEET
THROUGH FRIDAY AFTERNOON.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...WINDS WILL MAINLY BE 10 KTS OR LESS THROUGH FRIDAY
AFTERNOON. A WEAK SYSTEM WILL MOVE THROUGH TONIGHT SHIFTING WINDS TO
THE NORTH AND THIS WILL RESULT IN INCREASING WINDS DOWN THE COLORADO
RIVER VALLEY BY LATE FRIDAY MORNING INTO FRIDAY AFTERNOON AT 15-25
KTS WITH GUSTS UP TO 35 KTS POSSIBLE WITH THE HIGHEST WINDS AROUND
KIFP. SCT-BKN CLOUDS AOA 20K FEET THROUGH FRIDAY AFTERNOON THOUGH A
FEW CLOUDS AS LOW AS 12K FEET ARE POSSIBLE AT TIMES.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...LAKE WIND ADVISORY FROM 10 AM TO 6 PM PST FRIDAY FOR NVZ021.
AZ...LAKE WIND ADVISORY FROM 11 AM TO 7 PM MST FRIDAY FOR AZZ002-036.
CA...LAKE WIND ADVISORY FROM 10 AM TO 6 PM PST FRIDAY FOR CAZ527.
&&

PIERCE/STACHELSKI

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Jan 13, 5:39 AM MST, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
439 AM PST THU JAN 13 2011

AZZ001>003-036-CAZ519>527-NVZ014>022-140000-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
439 AM PST THU JAN 13 2011 /539 AM MST THU JAN 13 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER A WEAK
STORM WILL MOVE ACROSS CENTRAL NEVADA WHICH WILL BRING A SLIGHT
CHANCE OF SNOW SHOWERS TO THE NORTHERN LINCOLN COUNTY MOUNTAINS
THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

GUSTY NORTH WINDS ARE EXPECTED TO DEVELOP FRIDAY AFTERNOON ALONG
THE COLORADO RIVER VALLEY WITH WIND GUSTS TO OVER 30 MPH POSSIBLE.
WINDS SHOULD DECREASE FRIDAY NIGHT. GENERALLY DRY AND MILD WEATHER
IS THEN EXPECTED INTO THE FIRST OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER,
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Lake Wind Advisories in Arizona, 2011Lake Wind Advisories in California, 2011Lake Wind Advisories in Nevada, 2011Every lake wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.